# SDR AALA202312203921

- Difficulty date: December 13, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A320*
- Aircraft serial: 6236
- Aircraft time: 29,874 hours, 12,213 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR UPPER TORQUE LINK PIN HAS SIGNS OF DEEP PITTING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
